MathSciNet Relay Station
MathSciNet bibliographic data
MR1856299 76M50 (35B27 35Q30 65N30 76D05 76M10 76S05)
Jäger, Willi; Mikelić, Andro; Neuss, Nicolas Asymptotic analysis of the laminar viscous flow over a porous bed. SIAM J. Sci. Comput. 22 (2000), no. 6, 2006–2028 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement